Are you a spammer

Please note, that the first 3 posts you make, will need to be approved by a forum Administrator or Moderator before they are publicly viewable.
Each application to join this forum is checked at the Stop Forum Spam website. If the email or IP address appears there when checked, you will not be allowed to join this forum.
If you get past this check and post spam on this forum, your posts will be immediately deleted and your account inactivated.You will then be banned and your IP will be submitted to your ISP, notifying them of your spamming. So your spam links will only be seen for an hour or two at most. In other words, don't waste your time and ours.

This forum is for the use and enjoyment of the members and visitors looking to learn about and share information regarding the topics listed. It is not a free-for-all advertising venue. Your time would be better spent pursuing legitimate avenues of promoting your websites.

compositing issues on lenovo thinkpad

Support for Ultimate Edition 5.7


compositing issues on lenovo thinkpad

Postby anarchyuk » Fri Jun 01, 2018 3:20 pm

Hi,

Using the latest and greatest on my lenovo / ibm thinkpad t440s

having a strange issue, I cant use any terminal apps with compositing enabled, they show as previews on the bottom task bar but wont show on the desktop, when i disable it they work but then I get vsync tearing on videos etc.
Dell XPS M1710 Laptop
Intel Core2Duo T7400 2.16ghz
2gb DDR 2
120gig shame full 4300rpm
Geforce 7950gtx go 512mb ddr
17" lcd 1920x 1200
Windows XP & Ultimate 1.7
anarchyuk
U.E. Newbie
U.E. Newbie
 
Posts: 8
Joined: Sat Mar 15, 2008 11:29 am
Operating System: Ultimate Edition 3.2 32 BIT

Return to Ultimate Edition 5.7

Who is online

Users browsing this forum: No registered users and 1 guest

cron